# SDR R7MR32717

- Difficulty date: November 21, 2000
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Aircraft time: 172 hours
- Engine: Allsn 250C47B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 39563001
- Part serial: 10001029
- Condition: Inoperative
- Location: Battery Bay
- Part time: 172 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT HOLD CHARGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
